Next Article in Journal
Design of an Optimized Fuzzy Classifier for the Diagnosis of Blood Pressure with a New Computational Method for Expert Rule Optimization
Next Article in Special Issue
On the Existence of Solutions of Nonlinear Fredholm Integral Equations from Kantorovich’s Technique
Previous Article in Journal
New Methodology to Approximate Type-Reduction Based on a Continuous Root-Finding Karnik Mendel Algorithm
Previous Article in Special Issue
Expanding the Applicability of Some High Order Househölder-Like Methods

Order Reprints

Journal: Algorithms, 2017
Volume: 10
Number: 78

Article: An Efficient Algorithm for the Separable Nonlinear Least Squares Problem
Authors: by and

MDPI provides reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop